# SDR IPXA2572033

- Difficulty date: February 6, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 1055, BL 0 TO RBL 25 FLOOR SUPPORT INTERCOSTAL HAS CORROSION AROUND 4 EA NUT PLATE HOLES.  REMOVED CORROSION, ORIGINAL MATERIAL THICKNESS .050 MATERIAL LOSS OF .013 WITH .037 REMAINING IS OUT OF LIMITS IAW SRM 53-00-51-1A1.  FABRICATED AND REPLACE FLOOR SUPPORT INTERCOSTAL IAW DWG 144N5005 AND CMM 9-10 ISTSTALLED NEW SUPPORT IAW SRM 51-40-02.
